JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 106
Linear Elliptic Equations and Gauss Measure

    Authors: G. di Blasio,  
    Keywords: Linear elliptic equation, Comparison theorem, Rearrangements of functions, Gauss measure.  
    Date Received: 20/02/03  
    Date Accepted: 30/06/03  
    Subject Codes:

35B05, 35J70.

    Editors: Alberto Fiorenza,  

In this paper we study a Dirichlet problem relative to a linear elliptic equation with lower-order terms, whose ellipticity condition is given in terms of the function $ varphi (x)=(2pi )^{-frac{n}{2}}$$ expleft( -leftvert xrightvert ^{2}/2right) $, the density in the Gaussian measure. Using the notion of rearrangement with respect to the Gauss measure, we prove a comparison result with a problem of the same type defined in a half space, with data depending only on the first variable.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login